# SDR AMTA200401476

- Difficulty date: December 7, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N528AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Engine: Rroyce RB211535E4
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO ARM L -1 DOOR.  REPOSITIONED GIRT BAR AFTER REMOVING DEBRIS.  OPS CHECK NORMALLY.  ARMED SEVERAL TIMES.  OK FOR SERVICE IAW MM 52-11-25/501.
